# SDR FDEA201107202841

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623632
- Condition: Corroded
- Location: Bs 510 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 28L AT BS 510 HAS CORROSION INSIDE HAT CHANNEL.  CUT OUT DAMAGED AREA IAW SRM 53-10-1 FIG 1.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-3 FIG 1 AND 53-30-2.
